Aa
Aa
A
A
A
Close
Avatar universal

severe headaches and vomiting

For 5  months now i have been suffering with headaches on the top of my head, allways in the same area,i have no problems with vision..The headache started very badly one morning and i vomited 15 times in 3 hours,i had to rush to the doctors to get a pain killing injection..Since this episode i have moderate headaches everyday, if the pain increases the nausea starts.does anybody have any idea what could be causing this?i am now being sent to a nerologist.
4 Responses
618913 tn?1234747600
I know that I suffer from chronic migraines and when mine get really bad I get nausea. That is because next to blacking out nausea is the next most severe reaction our body has to pain. It can also be something else related to a different condition though so you definitely need to see a doctor. Good luck!
400867 tn?1371753094
Wow, I finally found someone who has headaches on top of the head daily like me. It's so painful and mine hardly ever go away. They are not always as severe as they are at times when I go to the hospital but it is always there. I went to the neurologist am awaiting approval from my insurance for an MRI. I'm so scared. Hoping it's nothing serious. God Bless.
Avatar universal
Hi,

How are you?
Extremely high BP can cause throbbing headache on top of the head. Other possibilities include chronic tension headache and migraine. The possibility of migraine is there because there is an accompanying nausea.
It is best to get a neurological evaluation done and it is important to break this headache cycle. Topamax is usually prescribed to break the cycle of chronic headache.
Hope this helps!

Avatar universal
Hi ,
I am really glad I found your site . I have been suffering from migraines for three years now and we keep increasing my medication . Now on 300mg of Topamax, 240 mg Varapamil , 10mg Lexapro , Birthcontrol ( Hormone Control ) , OTC Clariton , Prednisone , Daily Nasal Spray . I have tried Chiropractor and Accupuncture. Nothing is working to get ride of daily head ache and I am back up to 3-4 severe migraines a week where I need Fioricet because Imitrex has stopped working . Last week I has an attack where it took them two Tortal shots , an Imitrex shot and a phenergan shot plus three oxycoten . I think I am in rebound headaches from over medication but my doctor does not want to listen . Help do I need  a second opinion ?!?!
Have an Answer?

You are reading content posted in the Migraines and Headaches Community

Top Neurology Answerers
620923 tn?1452915648
Allentown, PA
1780921 tn?1499301793
Queen Creek, AZ
1756321 tn?1547095325
Queensland, Australia
Avatar universal
Trinity , TX
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out how beta-blocker eye drops show promising results for acute migraine relief.
In this special Missouri Medicine report, doctors examine advances in diagnosis and treatment of this devastating and costly neurodegenerative disease.
Here are 12 simple – and fun! – ways to boost your brainpower.
Discover some of the causes of dizziness and how to treat it.
Discover the common causes of headaches and how to treat headache pain.
Two of the largest studies on Alzheimer’s have yielded new clues about the disease